# SDR DHL9974146C

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUSELAGE INTERIOR FRAME BODY STA 540 HAS CRACK AT STR 17R.  CUT OUT DAMAGED AREA,HFEC, INSTALLED DOUBLER REPAIR PER SRM 51-40-3, 5.5 BY 6.5, N/R 3430.
